# SDR REXA2015031100306

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 18,610 hours, 12,022 cycles
- Engine: Ge CF348C5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-430-301 LT FWD LOWER CORE COWL DAMAGED AROUND ACOC/VENT PANEL.  MECHANIC REPAIRED DAMAGE TO FIRESHIELD AROUND ACOC/VENT PANEL IAW EO R54090.  OP 60008.
